# SDR 2008UALA02113

- Difficulty date: April 10, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 49,965 hours, 34,324 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294 S9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FUSELAGE CUTOUT, STRINGER 9L INTERCOSTAL CRACKED IN UPPER RADIUS FWD END ON THE AFT SIDE OF FRAME BS 294.5. MAJOR REPAIR ACCOMPLISHED:  REPLACED INTERCOSTAL AT S9L.
